# SDR ASAA2025020456159

- Difficulty date: February 4, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 49,914 hours, 17,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, STA 500I AT AFT BULKHEAD TO FLOOR PANEL ANGLE HAS CORROSION AT FASTENER HOLES FOR PANEL. GROUNDED - YES. EVALUATED ORIGINAL MATERIAL THICKNESS .071, REMOVED .071, REMAINING .000 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-30-08-1A-1. REMOVED DAMAGED RAIL. LOCATED AND DRILLED NEW RAIL PN-143A9485-35 PO-1113272.2 AND INSTALLED IAW B737-800 SRM 51-40-02, SRM 51-40-05 AND BAC DWG 143A7904 REV. A.
